BibTeX record: journals/mscs/Rosu02

download as .bib file

@article{DBLP:journals/mscs/Rosu02,
  author    = {Grigore Rosu},
  title     = {Axiomatizability in Inclusive Equational Logics},
  journal   = {Mathematical Structures in Computer Science},
  year      = {2002},
  volume    = {12},
  number    = {5},
  pages     = {541--563},
  url       = {http://dx.doi.org/10.1017/S0960129501003474},
  doi       = {10.1017/S0960129501003474},
  timestamp = {Mon, 22 Sep 2014 10:16:14 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/Rosu02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}